# SDR 95ZZZM737

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 726
- System (JASC): 2350 · Audio Integrating System
- Part: Station Box
- Part number: B692229
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4072 - CREW ELECTED TO RETURN TO FIELD AFTER EXPERIENCING VHF COMM AND INTERCOMM PROBLEMS.  MAINTENANCE REPLACED CAPTIANS STATION BOX IAW MM 23-00-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
